# SDR SWAA062297

- Difficulty date: July 5, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 57,279 hours, 52,322 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Web
- Part number: 6547402
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND VERTICAL STAB FWD WEB COMMON TO DORSAL FIN CHAFED.  REPAIRED WEB PER SRM.
